# SDR FDEA201005101502

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vane
- Part number: 311N506970
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT NACELLE STRUT ACCESS PANEL NR 443CR, AFT MOST (2) VANES LOWER PORTION CRACKED.  REPAIR ON NR2 ENGING RT NACELLE STRUT ACCESS PANEL NR 443CR CARRIED OUT IAW NR F-5450-138560.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
